# SDR REXA2012042700576

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,882 hours, 21,799 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Disengaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YD NR 1 DISENGAGED IN FLIGHT MULTIPLE TIMES.  REMOVED AND REPLACED NR 1 YAW DAMPNER IAW AMM 22-22-01.  OP/C GOOD.
